MathSciNet Relay Station
MathSciNet bibliographic data
MR1380515 (97a:14009) 14C25 (14F20 14P99)
Colliot-Thélène, J.-L.; Scheiderer, C. Zero-cycles and cohomology on real algebraic varieties. Topology 35 (1996), no. 2, 533–559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement